# SDR ASOA2015052912952

- Difficulty date: May 2, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5751 · Ailerons
- Part: Rub Strip
- Condition: Debonded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON RUB STRIP DISBONDED.  COMPLIED WITH PERMANENT REPAIR IAW EC/TC REO 670-57-61-006-01.  BONDED LT AILERON RUB STRIP IAW SRM 57-61-02-201-001-A01 COMPLIED WITH REO 670-57-61-006, REV E.
